# SDR DALA2023071905830

- Difficulty date: July 14, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 DTE, ER/A 610024-14; FUSELAGE / SKIN / AFT LAV. SERVICE PANEL CUTOUT / STA. 1676 TO 1705, S-26R TO S-29R / CORROSION. CORRECTIVE ACTION: REF ERA 610024-14. (2865570)
